phone +7 (3412) 91 60 92

Archive of Issues

Russia Gorno-Altaisk
Section Mathematics
Title Analytical embedding of three-dimensional Helmholtz-type geometries
Author(-s) Kyrov V.A.a
Affiliations Gorno-Altaisk State Universitya
Abstract For modern geometry, the study of maximum mobility geometries is important. The maximum mobility for $n$-dimensional geometry given by the function $f$ of a pair of points means the existence of an $n(n+1)/2$-dimensional transformation group, which leaves this function invariant. Many geometries of maximum mobility are known (Euclidean, symplectic, Lobachevsky, etc.), but there is no complete classification of such geometries. In this article, the method of embedding solves one of these classification problems. The essence of this method is as follows: from the function of a pair of points $ g $ of three-dimensional geometry, we find all non-degenerate functions $f$ of a pair of points of four-dimensional geometries that are invariants of the Lie group of transformations of dimension 10. In this article, $g$ are non-degenerate functions of a pair of points of two Helmholtz three-dimensional geometries: $$g = 2\ln(x_i-x_j) + \dfrac{y_i-y_j}{x_i-x_j} + 2z_i + 2z_j, $$ $$\ln [(x_i-x_j)^2 + (y_i-y_j)^2] + 2\gamma\,\text{arctg}\dfrac{y_i-y_j}{x_i-x_j} + 2z_i + 2z_j. $$ These geometries are locally maximally mobile, that is, their groups of motions are six-dimensional. The problem solved in this work is reduced to solving special functional equations by analytical methods, the solutions of which are sought in the form of Taylor series. For searching various options, the math software package Maple 15 is used. As a result, only degenerate functions of a pair of points are obtained.
Keywords functional equation, function of a pair of points, group of motions, geometry of maximum mobility, Helmholtz geometry
UDC 517.912, 514.1
MSC 39A05, 39B05
DOI 10.20537/vm190405
Received 4 July 2019
Language Russian
Citation Kyrov V.A. Analytical embedding of three-dimensional Helmholtz-type geometries, Vestnik Udmurtskogo Universiteta. Matematika. Mekhanika. Komp'yuternye Nauki, 2019, vol. 29, issue 4, pp. 532-547.
  1. Lev V.Kh. Three-dimensional geometry in the theory of physical structures, Vychislitel'nye Sistemy, 1988, no. 125, pp. 90-103 (in Russian).
  2. Mikhailichenko G.G. Matematicheskiye osnovy i rezul'taty teorii fizicheskikh struktur (Mathematical foundations and results of the theory of physical structures), Gorno-Altaisk: Gorno-Altaisk State University, 2016.
  3. Kyrov V.A., Bogdanova R.A. The groups of motions of some three-dimensional maximal mobility geometries, Siberian Mathematical Journal, 2018, vol. 59, no. 2, pp. 323-331.
  4. Kyrov V.A. Analytic embedding of some two-dimensional geometries of maximal mobility, Siberian Electronic Mathematical Reports, 2019, vol. 16, pp. 916-937 (in Russian).
  5. Mikhailichenko G.G. Two-dimensional geometries, Soviet Mathematics. Doklady, 1981, vol. 24, pp. 346-348.
  6. Berdinsky D.A., Taimanov I.A. Surfaces in three-dimensional Lie groups, Siberian Mathematical Journal, 2005, vol. 46, no. 6, pp. 1005-1019.
  7. Thurston W.P. Three dimensional manifolds, Kleinian groups and hyperbolic geometry, Bulletin of the American Mathematical Society, 1982, vol. 6, no. 3, pp. 357-381.
  8. Kyrov V.A., Mikhailichenko G.G. The analytic method of embedding symplectic geometry, Siberian Electronic Mathematical Reports, 2017, vol. 14, pp. 657-672 (in Russian).
  9. Kyrov V.A. The analytical method for embedding multidimensional pseudo-Euclidean geometries, Siberian Electronic Mathematical Reports, 2018, vol. 15, pp. 741-758 (in Russian).
  10. Kyrov V.A. Analytic embedding of three-dimensional simplicial geometries, Trudy Instituta Matematiki i Mekhaniki URO RAN, 2019, vol. 25, no. 2, pp. 125-136 (in Russian).
  11. Bogdanova R.A., Mikhailichenko G.G. Derivation of an equation of phenomenological symmetry for some three-dimensional geometries, Russian Mathematics, 2018, vol. 62, no. 9, pp. 7-16.
  12. Mikhailichenko G.G. On group and phenomenological symmetries in geometry, Soviet Mathematics. Doklady, 1983, vol. 27, pp. 325-329.
  13. Mikhailichenko G.G., Malyshev V.M. Phenomenological symmetry and functional equations, Russian Mathematics, 2001, vol. 45, no. 7, pp. 75-76.
  14. Mikhailichenko G.G. The solution of functional equations in the theory of physical structures, Soviet Mathematics. Doklady, 1972, vol. 13, pp. 1377-1380.
  15. Simonov A.A. On generalized sharply $n$-transitive groups, Izvestiya: Mathematics, 2014, vol. 78, no. 6, pp. 1207-1231.
  16. Simonov A.A. Pseudomatrix groups and physical structures, Siberian Mathematical Journal, 2015, vol. 56, no. 1, pp. 177-190.
  17. Ovsyannikov L.V. Gruppovoi analiz differentsial'nykh uravnenii (Group analysis of differential equations), Moscow: Nauka, 1978.
  18. Fikhtengol'ts G.M. Kurs differentsial'nogo i integral'nogo ischisleniya. Tom 2 (A course of differential and integral calculus. Vol. 2), Moscow: Fizmatgiz, 1963.
  19. D'yakonov V.P. Maple 10/11/12/13/14 v matematicheskikh raschetakh (Maple 10/11/12/13/14 in mathematical calculations), Moscow: DMS Press, 2011.
  20. El'sgol'ts L.E. Differentsial'nye uravneniya i variatsionnoe ischislenie (Differential equations and calculus of variations), Moscow: Nauka, 1969.
Full text
<< Previous article
Next article >>